# SDR SWAA2021090915222

- Difficulty date: September 5, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 8,265 hours, 18,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT DEAD BATTERY / REPLACED AFT RH OB FA FLASHLIGHT ASSY PER AMM 25-64-00.
